MAUDE Adverse Event Report: LDR MEDICAL ANCHORING PLATE M; AVENUE L LATERAL LUMBAR CAGE SYSTEM

LDR MEDICAL ANCHORING PLATE M; AVENUE L LATERAL LUMBAR CAGE SYSTEM
Catalog Number IR6002T
Medical Device Problem Codes Mechanical Problem (1384); Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that an avenue l plate seems to have backed out a little from the cage post-operatively.There is no revision surgery planned as there was no impact to the patient.
 
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Additional Manufacturer Narrative
H6 additional investigation type code: 4109.Additional information in h6: component, investigation type, findings, and conclusions.Inspection product will not be returning as it remains implanted, however x-rays show that the plate backed out of the cage.Dhr review the dhr was reviewed.There are no indications of manufacturing issues which would have contributed to this event and the device was likely conforming when it left highridge¿s control.Potential root cause a definitive root cause cannot be determined with the information provided.This event could possibly be attributed to unknown patient or surgical factors.Device usage: this device is used for treatment.A follow-up report will be sent if additional information is obtained that adds value to the relevant content of this report.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6 additional investigation type code: 4109.Additional information in h6: investigation type, findings, and conclusions.Inspection: product will not be returning as it remains implanted, however post-operation x-rays show that the inferior plate has backed out of the cage.Intra-operation x-rays also show that the ends of the two anchoring plates are not flush with each other, indicating the inferior plate is not fully seated and locked.Dhr review: the dhr was reviewed.There are no indications of manufacturing issues which would have contributed to this event and the device was likely conforming when it left highridge¿s control.Potential root cause: this event could possibly be attributed to insufficient advancement of the plate into the cage during the operation, preventing the plate from locking and leading to post-operation migration.Device usage:: this device is used for treatment.A follow-up report will be sent if additional information is obtained that adds value to the relevant content of this report.
 
Event or Problem Description

Brand Name
ANCHORING PLATE M
Common Device Name
AVENUE L LATERAL LUMBAR CAGE SYSTEM
Manufacturer (Section D)
LDR MEDICAL
5 rue de berlin
quartier europe de l'ouest
sainte-savine 10300
FR  10300
Manufacturer (Section G)
LDR MEDICAL
5 rue de berlin
quartier europe de l'ouest
sainte-savine 10300
FR   10300
Manufacturer Contact
sabrina abla
10225 westmoor dr.
westminster, CO 80021
7206965158
MDR Report Key18499241
Report Number3004788213-2024-00002
Device Sequence Number7901142
Product Code MAX
UDI-Device Identifier03662663008327
UDI-Public(01)03662663008327(17)260601(10)842302
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K153495
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/31/2026
Device Catalogue NumberIR6002T
Device Lot Number842302
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date01/11/2024
Supplement Report FDA Received Date06/23/2024
11/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CAGE, IR6330P, LOT 84115
Patient Age40 YR
Patient SexFemale
Patient EthnicityNon Hispanic